How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Charles Your Own Question
Dr. Charles
Dr. Charles, Doctor
Category: Health
Satisfied Customers: 7192
Experience:  Internal medicine specialist
Type Your Health Question Here...
Dr. Charles is online now
A new question is answered every 9 seconds

I took a plan b pill a couple days before my period and never

Customer Question

I took a plan b pill a couple days before my period and never got my period hadn't had one for 2 months ... Went to the doctor and she started me back on my birth control pills ended up coming on and now this is going on my 3rd week on my period. What is Going on with me?
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Charles replied 4 years ago.
Welcome to the Just Answer Website.

As the plan b pills contain hormones,so taking it may cause disturbance in cycle because of hormonal changes.Also as you have taken birth control pills,that also contains hormones,has caused further fluctuations in hormones.

It normally takes 2-3 cycles for your menstrual cycle to come back on track & have normal amount & duration of bleeding.So I advice you to continue the pills as prescribed & keep an eye of observation.If still the symptoms persists,then you need to consult your gyne doctor again for some hormonal testing & examination.

Please feel free to ask if you have any other question.

Please click green ACCEPT BUTTON so I can be paid for assisting you. BONUS and Positive Feedback are always greatly appreciated.


Related Health Questions